Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the application of the theory of ideals to Diophantine analysis


Author: G. E. Wahlin
Journal: Bull. Amer. Math. Soc. 30 (1924), 140-154
DOI: https://doi.org/10.1090/S0002-9904-1924-03845-2
Cited work: Bull. Amer. Math. Soc., Volume 27, Number 8 (1921), 353--365
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 10 (1923), 464--467
This work is cited by: Bull. Amer. Math. Soc., Volume 31, Number 8 (1925), 430--444
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 644--648
MathSciNet review: 1560858
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03845-2